# SDR CALA2000268

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 602500376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT F/S 390 RH O/B IS HEAVILY CORRODED APPROXIMATELY 4"X19'. REMOVED AND REINSTALLED AIR GRILL F/S 200-484 RH O/B IAW SRM 51-30-1. REMOVED AND REINSTALLED FLOOR PANELS F/S 256-465 RH O/B IAW SRM 51-30-1. INSTALLED NEW SEAT TRACK, SPLICE, & FITTING IAW SRM 53-05 FIG 4, SRM 51-30-01 & 51-30-05.
